# SDR P5CA9701420

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7AH
- System (JASC): 7250 · Turbine Section
- Part: R-Rail
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE 'R' RAIL CRACKED AT 9 O'CLOCK BEHIND LWR PRECOOLER EXHAUST PORT SKIRT.  WELDED AND STRESS RELIEVED IAW PWA 72-53-01.
